January 11 2018, 6:41 am PT | Posted in: Hair Loss Causes
I have a question about Finasteride sides. I just started on a dosage of 1mg every other day, and so far have only taken it twice. The first day I noticed nothing out of the ordinary. The second day I took it, I was able to masturbate twice during the day, but the orgasm seemed somewhat dull and the semen shot out in a more watery way. And that night, I wasn’t able to get an erection at all despite trying. It feels unlikely that just 2mg taken over a three-day period could cause side-effects, so I wonder if it’s anxiety-related from reading about the side-effects. But of course it’s scary not to feel able to get an erection. How do you recommend dealing with it? Should I stop the medication until I return to ‘normal’, and if these are early side-effects, how long before 2mg would leave my body completely? Thanks.
I don’t know the answer, but the watery semen is a known common side effect. If this continues, either stop it or speak with your doctor about these sides. The drug is usually out of the body within 2-3 weeks after stopping it because it fixes to various tissues in the body even after it clears the blood stream within a day.